# SDR ASAA2019062729867

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,095 hours, 12,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100038301
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING T/C 7823008 EMERGENCY LIGHT OP'S CK. FOUND THE L-2 OUTER DOOR LIGHT TO BE OUT. GROUNDED - YES. REPLACED OUTER DOOR EMERGENCY LIGHT REF AMM 33-51-04-960-801 OPS CK GOOD.
